# SDR SCNA20250909366

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 52,895 hours, 30,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #1 EMERGENCY EXIT LIGHT FAILED 	REPLACED BALLAST ASSY OPS OK   USING REF AMM 25-21-20 AND REF AMM 33-21-00
